Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

What are the side effects of stopping Vertin 16 mg and Zincovit ?

i had peripheral vertigo and i was adviced to take Vertin 16mg for a month along with Zincovit. i stopped it after a month and now i do not have gidiness, but, i feel a sensation in the back part of my head, which is not pain or pressure . it feels like a soft touch on the back of my head near the neck , close to the medulla oblongata .
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  2541
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Welcome to Health Care Magic

The soft touch on the back of the neck might be due to Parasthesia secondary to sensory neuropathy.

It could be due to Vitamin B12 deficiency, local trauma , diabetes or leprosy ( unlikely).

You have not mentioned about age or comorbid conditions. So i can not take a call on diabetes.

As far leprosy is concerned there could be a patch that developed recently on the skin in the region. Please check for any such at the site.

Based on the information given by you i would go for a diagnosis of sensory neuropathy. You need not worry about that . Taking Vitamin B12 containing preparations like (Neurobion or Renerve) would be enough.

Please repost with the details of your age and comorbid conditions so that i can guide you better.

Wish you a good health
Take care
Answered: Sat, 28 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor